# SDR AALA201811219001

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 54,904 hours, 22,484 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Panel
- Condition: Missing
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED AT GATE WITH THE LAV ACCESS PANEL DOOR MISSING AND THE LAV FLAPPER VALVE HANGING OPEN. CLOSED FLAPPER VALVE AND INSTALLED NEW ACCES PANEL DOOR IAW AMM 52-49-07.
